# SDR SWIA2020013148035

- Difficulty date: January 31, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 30,420 hours, 28,639 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Fumes
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COFFEE MAKER EMITTED FUMES IN FLIGHT, TURNED IT OFF AND THE FUMES WERE MITIGATED BUT SMELL STILL EXISTS FLIGHT 3643 - FILED CLOSEDDEFERRED COFFEE MAKER. COMPLIED WITH MX ACTION. PLACARDS INSTALLED. AUTH. BY MCC.
